Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Powers of ideals generated by quadratic sequences

Author: K. Raghavan
Journal: Trans. Amer. Math. Soc. 343 (1994), 727-747
MSC: Primary 13C40; Secondary 13F50
MathSciNet review: 1188639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Huneke's conjecture that weak d-sequences generate ideals of quadratic type is proved. The proof suggests the definition of quadratic sequences, which are more general than weak d-sequences yet simpler to define and handle, in addition to being just as useful. We extend the theory of d-sequences and weak d-sequences to quadratic sequences. Results of Costa on sequences of linear type are generalized. An example of a two-dimensional local domain in which every system of parameters is a d-sequence in some order but which nevertheless fails to be Buchsbaum is given. A criterion is established for when equality holds in Burch's inequality for an ideal generated by a quadratic sequence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C40, 13F50

Retrieve articles in all journals with MSC: 13C40, 13F50

Additional Information

PII: S 0002-9947(1994)1188639-1
Keywords: d-sequence, weak d-sequence, quadratic sequence, relation type, Ratliff-Rush ideal, analytic deviation, Buchsbaum ring, Burch's inequality
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia